ArticleCureus2023
Intravenous Immunoglobulin Induced Transaminitis.
Article in Cureus, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 2 citations in OpenAlex.
- The Diagnostic Maze: Challenges in Autoimmune Hepatitis Lab Interpretation.Journal of community hospital internal medicine perspectives · 2025Article
- Drug-induced Liver Injury from Intravenous Immunoglobulin for Prevention of Recurrent Gestational Alloimmune Liver Disease: A Clinical Catch-22.AJP reports · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Intravenous immunoglobulin (IVIG) is a common therapeutic modality used in immune-mediated neuropathy. While the therapeutic benefits are well known, adverse reactions have been reported. One such adverse event, though rare, is transaminitis, which appears to be a transient and a self-limiting adverse reaction. Though most of the cases implicate the stabilizing agent to be the culprit, the exact mechanism is unknown. Thus far, it has been speculated that maltose, which has been commonly used as a stabilizer, is the cause of IVIG transaminitis. We present a unique case of a patient who developed transaminitis post-IVIG in which glycine was used as a stabilizing agent. We aim to draw a potential association between IVIG therapy and the development of transaminitis, thereby providing insight into the underlying mechanisms, as well as clinical features, and possibly encouraging further research on this topic.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.